What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 4, 8:06 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 4, 8:06 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT TUE SEP 4 2012
.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL TRACK TO OUR NORTHWEST THROUGH
TONIGHT. AN ASSOCIATED FRONTAL BOUNDARY WILL THEN BE PULLED
THROUGH OUR REGION LATE WEDNESDAY. A COLD FRONT IS THEN FORECAST
TO MOVE THROUGH OUR AREA THURSDAY NIGHT INTO FRIDAY. AS THIS FRONT
STALLS NEAR THE DELMARVA SATURDAY, LOW PRESSURE IS FORECAST TO
DEVELOP AND TRACK SLOWLY EASTWARD ACROSS THE MID ATLANTIC REGION
LATE SUNDAY INTO TUESDAY. TROPICAL CYCLONE LESLIE IS FORECAST TO
PASS WELL EAST OF THE MID ATLANTIC COAST SOMETIME LATE IN THE
WEEKEND AND EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
643PM SVR... WILL BE SURVEYED BY NWS WEDNESDAY MORNING. CHANCE IT
WILL BE CHANGED TO A TOR PENDING DAMAGE SURVEY INCLUDING WIDTH-
LENGTH...EYEWITNESS ACCOUNTS. WE'VE SEEN THE SOCIAL MEDIA IMAGERY AND
HEARD MANY REPORTS OF A FUNNEL AND WE HAD A VERY GOOD TPHL SIGNAL
OF HOOK AND GATE-GATE...MUCH BETTER DEFINED THAN THE MORE DISTANT
KDIX.
FLOOD WARNINGS WILL SOON BE DISCONTINUED. PENNYPACK BRIEFLY WENT
INTO FLOOD THIS EVENING...MULTIPLE TIMES TODAY.
850MB VORTICITY CONSIDERATIONS SUGGEST THAT THE CONCENTRATION OF
SHOWERS DURING TONIGHT WILL CONCENTRATE ALONG AND NW OF I95. ALOT
OF THIS SHOULD BE IN E PA AND NNJ ALONG AND OF THE WFRONT AND
SEMBLANCE OF A SFC WAVE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE MOISTURE, THE CONDITIONAL INSTABILITY AND THE FORCING WILL MOVE
SLOWLY ACROSS OUR FORECAST AREA DURING THE DAY. WE ALSO SEE AN UPPER
JET COMING INTO PLAY. ALTHOUGH THAT RAISED A LITTLE BIT OF CONCERN
ABOUT WINDS ASSOCIATED WITH CONVECTION, WE DID NOT GO THERE WITH
THIS FORECAST. HEAVY RAIN REMAINS POSSIBLE, BUT THE CHANCES FOR THAT
WILL DIMINISH FROM NORTHWEST TO SOUTHEAST AS THE DAY WEARS ON.
STILL, WE MAINTAIN THE FLASH FLOOD WATCH THROUGH THE DAY.
TEMPERATURES MAINLY ARE A CONTINUITY FORECAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A SHORT WAVE TROUGH
EXITING WEDNESDAY NIGHT WHICH WILL TAKE A SURFACE FRONT WITH IT. A
LARGE TROUGH DROPPING DOWN FROM CANADA IS THEN FORECAST TO AMPLIFY
QUITE A BIT AS SHORT WAVE ENERGY TRACKS ALONG THE SOUTHERN AND
WESTERN FLANKS OF THE UPPER-LEVEL TROUGH. THIS FEATURE IS FORECAST
TO CLOSE OFF NEAR THE OHIO VALLEY WITH A SURFACE LOW DEVELOPING JUST
TO ITS EAST. THIS FEATURE MAY THEN BE SLOW TO MOVE EAST DUE TO IT
BECOMING SIGNIFICANTLY CLOSED OFF, POTENTIALLY ALLOWING FOR AN
INCREASINGLY ACTIVE WEATHER PATTERN FOR OUR AREA LATE IN THE WEEKEND
AND EARLY NEXT WEEK. IN ADDITION, TROPICAL CYCLONE LESLIE LOOKS TO
TRACK SOMEWHERE BETWEEN THE EAST COAST OF THE U.S. AND BERMUDA, BUT
REMAIN WELL EAST OF OUR COAST. WE WENT WITH A MODEL BLEND THROUGH
FRIDAY, THEN MAINLY AN EVEN BLEND OF CONTINUITY AND HPC GUIDANCE.
HPC WENT WITH A BLEND OF THE ECMWF AND ECMWF ENSEMBLE MEAN.
FOR WEDNESDAY NIGHT AND THURSDAY, A SHORT WAVE TROUGH IS FORECAST TO
BE SHIFTING TO OUR NORTHEAST WITHIN A LARGER TROUGH. THIS WILL DRIVE
A COOL FRONT TO OUR EAST WEDNESDAY NIGHT. BASED ON THE TIMING AND
MAIN FORCING WANING WITH TIME, ANY CONVECTION SHOULD BE TIED TO THE
EVENING HOURS WEDNESDAY. THIS BOUNDARY MAY TEND TO STALL TO OUR
SOUTH AS THE FLOW STARTS TO AMPLIFY TO OUR WEST. A SECONDARY COLD
FRONT THEN IS POISED TO OUR WEST, HOWEVER CONVECTION TIED TO THIS
MAY HOLD OFF EITHER UNTIL THURSDAY NIGHT OR DISSIPATE BEFORE
ARRIVING. WE WILL KEEP SOME LOW POPS IN FOR POSSIBLE ISOLATED TO
SCATTERED CONVECTION AS THE FRONT DROPS THROUGH WEDNESDAY EVENING.
AS THE SECONDARY FRONT ARRIVES THURSDAY AFTERNOON, CARRIED SLIGHT
CHC TO LOW CHC POPS MAINLY IN THE AFTERNOON. THE 850 MB TEMPERATURES
ARE FORECAST TO BE NEAR +17C TO +19C, THEREFORE WITH ENOUGH HEATING
AND SOUTHERLY FLOW MANY AREAS SHOULD BE WELL INTO THE 80S TO ABOUT
90 DEGREES.
FOR FRIDAY, A COLD FRONT SHOULD BE SETTLING SOUTHEAST OF THE REGION
FRIDAY BEFORE STALLING. THE AIRMASS BEHIND THIS DOES NOT APPEAR TO
BE MUCH DIFFERENT THAN THURSDAY, THEREFORE ANOTHER RATHER WARM DAY
IS IN STORE. AS A TROUGH CONTINUES TO AMPLIFY WELL TO OUR WEST, YET
ANOTHER COLD FRONT IS SENT OUR WAY BUT THIS TO SHOULD TEND TO SLOW
ITS FORWARD MOTION AS THE MID AND UPPER FLOW BACKS IN RESPONSE TO
THE AFOREMENTIONED TROUGH. THERE DOES NOT APPEAR TO BE A WEALTH OF
MOISTURE OR FOCUS FOR CONVECTION WITH THIS FRONT, THEREFORE JUST
WENT WITH RATHER LOW POPS ON FRIDAY FOR NOW.
FOR SATURDAY THROUGH MONDAY, A RATHER ROBUST PATTERN SHIFT IS
FORECAST TO TAKE PLACE WITH A LARGE TROUGH AMPLIFYING SO MUCH THAT
IS CLOSES OFF ACROSS THE OHIO VALLEY. THERE ARE DIFFERENCES IN THE
TIMING AND STRENGTH OF THIS FEATURE, HOWEVER THE MODEL GUIDANCE IS
AGREEING THAT A STRONG CLOSED LOW LOOKS TO DEVELOP. THE AXIS OF
THIS TROUGH AND THEN CLOSED LOW SHOULD BE EXPANSIVE ENOUGH TO TAP
INTO SOME GULF OF MEXICO MOISTURE. AS THE LARGE SCALE ASCENT
INCREASES AND PUSHES EASTWARD, A SURFACE LOW IS ALSO FORECAST TO
DEVELOP. THIS SURFACE LOW AND CLOSED LOW SHOULD BE SLOW TO MOVE
EASTWARD, AND MAY BE SLOWED EVEN MORE DEPENDING ON THE TRACK AND
STRENGTH OF TROPICAL CYCLONE LESLIE AS IT ROUNDS THE ATLANTIC RIDGE.
THERE SHOULD BE INCREASING CHCS OF SHOWERS AND THUNDERSTORMS DURING
THIS TIME FRAME, ALTHOUGH THE TIMING HAS LOWER CONFIDENCE DUE TO THE
TRUE STRENGTH OF THE CLOSED LOW. THERE WILL BE THE POTENTIAL FOR
LOCAL DOWNPOURS AS MOISTURE AND ENERGY PIVOT AROUND THE CLOSED LOW
FEATURE. AS THE CLOSED LOW SLIDES EASTWARD, THE ASSOCIATED
PRECIPITATION MAY BE HELD BACK TO THE WEST SOME ESPECIALLY IF
TROPICAL CYCLONE LESLIE IS STRONG ENOUGH LIKE THE ECMWF SHOWS OWING
TO POSSIBLE SUBSIDENCE ON THE WEST SIDE. FOR NOW, WE GENERALLY WENT
WITH MID RANGE CHC POPS. THERE SHOULD BE COOLING TAKE PLACE DURING
THIS TIME AS THE LOW-LEVEL FLOW TURNS ONSHORE.
FOR TUESDAY, THE AFOREMENTIONED CLOSED LOW EDGES FARTHER EASTWARD
WITH A SURFACE LOW GENERALLY TRACKING ACROSS THE DELMARVA. THIS
WOULD CONTINUE TO PUT OUR AREA IN A FAVORABLE SPOT FOR AT LEAST SOME
SHOWERS AND THUNDERSTORMS. WENT CLOSE TO HPC GUIDANCE AT THIS POINT
WHICH INCLUDED LOW CHC POPS AS THE SURFACE SYSTEM MAY WRAP UP AS IT
GRADUALLY EXITS.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR OCNL IFR IN TSTMS VCNTY KABE OTRW CONDITIONS MAY
DETERIORATE TO IFR MVFR CIGS LATER ON. LIGHT WIND.
WE DO NOT EXPECT ANY SIGNIFICANT IMPROVEMENT IN THE OVERALL
SITUATION ON WEDNESDAY, EXCEPT FOG OUTSIDE OF SHOWER OR
THUNDERSTORM ACTIVITY WILL NOT BE LIKELY BY MID MORNING AND CEILINGS
OUTSIDE OF ACTIVITY SHOULD BE VFR.
OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A FEW SHOWERS AND
THUNDERSTORMS POSSIBLE, MAINLY WEDNESDAY EVENING AND THEN AGAIN
THURSDAY AFTERNOON AND EVENING. SUB-VFR CONDITIONS ARE POSSIBLE IN
LATE NIGHT AND EARLY MORNING FOG AND/OR LOW CLOUDS.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...MAINLY VFR. AN ISOLATED SHOWER
OR THUNDERSTORM POSSIBLE MAINLY FRIDAY AFTERNOON.
SATURDAY AND SUNDAY...THERE WILL BE THE POTENTIAL FOR DEVELOPING
SUB-VFR CONDITIONS AS SOME SHOWERS AND THUNDERSTORMS MAY ARRIVE AS A
SYSTEM ORGANIZES TO OUR WEST. THERE IS LOWER CONFIDENCE DUE TO
UNCERTAINTY WITH THE DETAILS AND ON THE TIMING.
&&
.MARINE...
5 FT 14 SECOND SWELLS FROM LESLIE ARE ROLLING ASHORE WITH CONSIDERABLE
ENERGY. SCA CONTINUES.
OUTLOOK...
A FRONTAL BOUNDARY WILL ARRIVE WEDNESDAY NIGHT, THEN TEND TO STALL
TO OUR SOUTH. MEANWHILE, ANOTHER FRONTAL BOUNDARY ARRIVES THURSDAY
NIGHT INTO FRIDAY BEFORE ALSO TENDING TO STALL TO OUR SOUTH. THE
OVERALL FLOW AND PRESSURE GRADIENT ARE NOT FORECAST TO BE MUCH,
THEREFORE THE WINDS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA. THE SEAS AROUND 5 FEET MAY PERSIST BEYOND 00Z THURSDAY,
THEREFORE THE SMALL CRAFT WILL PROBABLY NEED TO BE EXTENDED. THE
FLOW SHOULD TRY AND INCREASE SATURDAY AND SUNDAY AS A STRONG CLOSED
LOW STARTS TO APPROACH FROM THE WEST. THIS MAY BE COUNTERACTED
HOWEVER DEPENDING ON THE STRENGTH AND TRACK OF TROPICAL CYCLONE
LESLIE. DURING THIS ENTIRE TIME FRAME, LONG PERIOD SWELLS FROM
DISTANT TROPICAL CYCLONE LESLIE ARE FORECAST TO AFFECT OUR AREA.
WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BE 5 FEET OR GREATER WITH
A SMALL CRAFT ADVISORY LIKELY.
&&
.HYDROLOGY...
WITH H7 THETA E VALUES IN EXCESS OF 330 DEG K, H8 DEW POINTS AROUND
15 DEG C, PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES, A
CONDITIONALLY UNSTABLE ATMOSPHERE AND SUFFICIENT TRIGGERS AVAILABLE,
WE CONTINUE TO EXPECT ENOUGH AREAS TO SEE RAINFALL IN EXCESS OF
FLASH FLOOD GUIDANCE VALUES TO CONTINUE THE WATCH. THERE WILL BE
INDIVIDUAL LOCATIONS THAT EXCEED 5 INCHES OF RAIN WITH THIS EVENT
OVERALL.
&&
.RIP CURRENTS...
HIGH RISK WAS EXTENDED THROUGH WEDNESDAY. THIS IN PART DUE TO THE
EXPECTED CONTINUATION OF A SE 4 FT SWELL WITH 14 SECOND PERIOD.
ALSO THERE TENDS TO BE A LAG IN RISK DIMINISHMENT EVEN IF SWELLS
AND PERIOD DECREASE A BIT. FINALLY...THERE WILL BE A COMPETING
SOUTHERLY SWELL THAT MAY FIGHT WITH THE LONGER PERIOD 4 FOOT SWELL
FOR DOMINANT PERIOD. I BELIEVE THE ENERGY FROM THE LONGER PERIOD
SWELL HAS TO TAKE PRECEDENCE AS MORE POWERFUL IN THE RISK ASSESSMENT.
NEXT SHIFT WILL HAVE A BETTER LOOK AT THE OVERNIGHT TRENDS AND
SET UP FOR WEDNESDAY.
BUILDING SWELLS AND AN ELEVATED RIP CURRENT RISK ARE AN INCREASING
IMPACT THROUGH EARLY NEXT WEEK. THIS IS COURTESY OF TROPICAL CYCLONE
LESLIE WHICH IS FORECAST TO TRACK BETWEEN THE U.S. EAST COAST AND
BERMUDA FROM SATURDAY THROUGH EARLY NEXT WEEK, WITH THE CLOSEST
APPROACH TO OUR COAST PROBABLY OCCURRING SUNDAY INTO MONDAY.
THERE IS A SMALL CHANCE THAT THE DISTANT EFFECTS OF LESLIE IN TERMS
OF LONG PERIOD BUILDING SWELLS MAY NECESSITATE A HIGH SURF HEADLINE
ALONG OUR NEW JERSEY AND DELAWARE ATLANTIC SHORES SUNDAY OR
MONDAY...IF SOME OF THE STRONGER MODEL PROJECTIONS ARE ACCURATE.
GIVEN THE SWELL AND RIP CURRENT IMPACTS, THE FOLLOWING PREDICTIONS
ARE BASED ON A BLEND OF THE 12Z GFS WW3 DATA, THE 12Z/4 BLENDED
GFS/NAM MMGNE1 AND MMENE1 WINDS FOR 44009 MODIFIED BY THE 00Z/4
ECMWF SFC WIND FOR 18Z EACH DAY.
THE 12Z/4 GFS FROM WHICH THIS OUTLOOK IS DERIVED IS ONE OF THE
STRONGEST GFS MEMBERS FOR THIS CYCLONE...TRAVELING DOWN THE
MIDDLE OF THE GEFS MEAN.
SO THIS OUTLOOK IS NOT GOSPEL BUT SHOULD HAVE THE RIGHT IDEA. THE
CAVEAT...THAT THE MUCH WEAKER HURRICANE MODEL VERSION OF THE FCST
SOUTHEAST SWELL WILL BE INCORRECT. PLEASE SEE NHC DISCUSSIONS ON
LESLIE AND PROBABILITIES FOR 34 KT WIND. MONITOR THE TRENDS!
THERE IS OBVIOUS ROOM FOR INTENSITY/TRACK/TIMING ERROR BUT IT WAS
FELT THAT IS WORTH OUTLOOKING THE DISTANT BUT POTENTIALLY
SUBSTANTIAL MARINE EFFECTS OF LESLIE.
TODAY...18Z 3 FT 14 SEC PERIOD WIND 1914 EQUAL 4 FT 6.5 MDT RISK. WE
CONVERTED TO HIGH BECAUSE OF A BEACH REPORT FROM OUR VERY RELIABLE
LONG BEACH ISLAND OBSERVER. WE ARE AWARE A NUMBER OF ATLANTIC COAST
BEACHES ARE CLOSED.
WEDNESDAY...4 FT 13 SEC 2118 OFFERS 4 FT SURF 7.5 HIGH RISK. THERE
WILL BE A COMPETING 4 FT SLY SWELL WITH THE PRIMARY LONG PERIOD SE
SWELL BUT SAFE TO SAY...EITHER MDT OR HIGH RISK ON WEDNESDAY!
THURSDAY...4 FT 12 SEC WIND 1606 GIVES 5FT SURF AND 5.5 MDT RISK
FRIDAY.....5 FT 14 SEC WIND 1606 GIVES 6FT SURF AND 6.5 MDT RISK
SATURDAY...6 FT 14 SEC WIND 1715 GIVES 6FT SURF AND 8.0 HIGH RISK
SUNDAY.....8 FT 16 SEC WIND 1415 GIVES 8FT SURF AND 9.0 HIGH RISK!
MONDAY....10 FT 15 SEC WIND UNKNOWN AND MAY BE 3115 INSTEAD OF
1415. 9FT SURF AND 9.5 HIGH RISK OUTLOOKED THO THAT RISK VALUE MAY BE
CLOSER TO THE MDT LVL IF THE NW WIND PREVAILS...BUT EVEN THIS
SWELL SHOULD PRODUCE HIGH RISK ON MONDAY!
THE SUNDAY AND MONDAY 8 FT SURF WOULD REQUIRE A HIGH SURF ADVISORY.
THIS IS AN OUTLOOK AND THE FCST SWELLS AND WINDS LISTED ABOVE COULD
BE ON THE HIGH SIDE.
SUFFICE TO SAY...ITS GOING TO BE UNCOMFORTABLE FOR SEA GOING SMALL
CRAFT THE NEXT WEEK OR SO...ESPECIALLY THIS WEEKEND.
THE RIP CURRENT RISK WILL PROBABLY PERSIST MODERATE OR HIGH EVERY
DAY INTO EARLY NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR PAZ067>071.
NJ...HIGH RIP CURRENT RISK THROUGH WEDNESDAY EVENING FOR NJZ014-
024>026.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NJZ015>019.
DE...HIGH RIP CURRENT RISK THROUGH WEDNESDAY EVENING FOR DEZ004.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG
SHORT TERM...DELISI
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DELISI/DRAG/GORSE
HYDROLOGY...
RIP CURRENTS...906PHazardous weather outlook, Sep 4, 7:59 PM EST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT TUE SEP 4 2012
DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-060100-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
859 PM EDT TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE ON WEDNESDAY.
ISOLATED DAMAGING WIND GUST IS POSSIBLE IN THE AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001-NJZ015>019-PAZ067>071-060100-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
859 PM EDT TUE SEP 4 2012
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
ISOLATED DAMAGING WIND GUST IS POSSIBLE IN THE AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ004-NJZ014-024>026-060100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
859 PM EDT TUE SEP 4 2012
...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH RIP CURRENT RISK.
LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY.
BUILDING LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE LESLIE
ARE FORECAST TO AFFECT THE COAST THROUGH EARLY NEXT WEEK. AS A
RESULT, A MODERATE TO EVEN HIGH RISK OF RIP CURRENTS IS
ANTICIPATED. IN ADDITION, THE BUILDING SWELLS MAY EVENTUALLY
NECESSITATE A HIGH SURF ADVISORY SOMETIME OVER THE WEEKEND OR
EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-450>455-060100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
859 PM EDT TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DRAG
In the hours before
Local storm report, Sep 4, 6:17 PM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG MOUNT EPHRAIM 39.88N 75.09W
09/04/2012 CAMDEN NJ COUNTY OFFICIAL
KINGS HIGHWAY AND JEFFERSON AVENUE. NUMEROUS TREES DOWN
AND SOME ROOF DAMAGE AND WIRES PULLED FROM HOMES.
SUPPLEMENTS EARLIER REPORT.
&&
EVENT NUMBER PHI1200715
WDLocal storm report, Sep 4, 7:07 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
807 PM EDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG MOUNT EPHRAIM 39.88N 75.09W
09/04/2012 CAMDEN NJ COUNTY OFFICIAL
KINGS HIGHWAY AND JEFFERSON AVENUE. NUMEROUS TREES DOWN
AND SOME ROOF DAMAGE AND WIRES PULLED FROM HOMES.
SUPPLEMENTS EARLIER REPORT. NWS WILL SEND A SURVEY TEAM
WEDNESDAY MORNING FOR A POSSIBLE TORNADO DETERMINATION.
&&
CORRECTED REMARKS
EVENT NUMBER PHI1200715
WDSpecial weather statement, Sep 4, 7:21 PM EST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT TUE SEP 4 2012
NJZ001-007-PAZ055-062-050115-
MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
821 PM EDT TUE SEP 4 2012
...A STRONG THUNDERSTORM WILL AFFECT MONROE...NORTHAMPTON...SUSSEX
AND WARREN COUNTIES...
AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF EASTON...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PORTLAND...STORMVILLE AROUND 830
PM...COLUMBIA...DELAWARE WATER GAP AROUND 845 PM...SHAWNEE...
MARSHALLS CREEK AROUND 900 PM...HIDDEN LAKE AND WERRY LAKE AROUND 915
PM.
VERY HEAVY RAIN IS FALLING FROM THIS STORM. THERE IS CURRENTLY A
FLASH FLOOD WARNING IN AFFECT FOR THE PATH OF THIS STORM.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4104 7478 4082 7508 4090 7531 4115 7513
4115 7508 4109 7503 4110 7499 4112 7497
4115 7491
FORECASTER: HEAVENERSpecial weather statement, Sep 4, 9:04 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT TUE SEP 4 2012
NJZ001-007-PAZ055-050300-
MONROE PA-SUSSEX NJ-WARREN NJ-
1004 PM EDT TUE SEP 4 2012
...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...
AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF NEWTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR FLATBROOKVILLE AROUND 1015 PM...
CRANDON LAKES...FIVE POINTS AROUND 1030 PM...BRANCHVILLE...
HAINESVILLE AROUND 1045 PM...SUSSEX AND HAMBURG AROUND 1100 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. A FEW FUNNEL
CLOUDS ARE ALSO POSSIBLE WITH THIS STORM AS IT PASSES OVER WERRY
LAKE INTO NEW JERSEY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4111 7453 4099 7507 4113 7518 4115 7514
4115 7509 4113 7506 4110 7504 4109 7502
4116 7491 4121 7487 4124 7487 4132 7480
4135 7476 4136 7469
FORECASTER: HEAVENERLocal storm report, Sep 4, 10:18 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD BARNEGAT TWP 39.78N 74.35W
09/04/2012 OCEAN NJ LAW ENFORCEMENT
ROUTE 72 CLOSED IN THE WESTERN PART OF THE TOWNSHIP DUE
TO FLOODING.
0430 AM FLOOD LAVALLETTE 39.97N 74.07W
09/04/2012 OCEAN NJ TRAINED SPOTTER
FLOODING ALONG ROUTE 35.
0445 AM FLASH FLOOD UPPER MORELAND TWP 40.15N 75.11W
09/04/2012 MONTGOMERY PA 911 CALL CENTER
FLOODING AROUND BYBERRY ROAD AND PIONEER ROAD.
0643 PM TSTM WND DMG MOUNT EPHRAIM 39.88N 75.09W
09/04/2012 CAMDEN NJ COUNTY OFFICIAL
NUMEROUS TREES DOWN IN THIS AREA. NUMEROUS FUNNEL CLOUD
REPORTS BLACKHORSE PIKE AND KINGS HIGHWAY.
0643 PM TSTM WND DMG MOUNT EPHRAIM 39.88N 75.09W
09/04/2012 CAMDEN NJ COUNTY OFFICIAL
KINGS HIGHWAY AND JEFFERSON AVENUE. NUMEROUS TREES DOWN
AND SOME ROOF DAMAGE AND WIRES PULLED FROM HOMES.
SUPPLEMENTS EARLIER REPORT. NWS WILL SEND A SURVEY TEAM
WEDNESDAY MORNING FOR A POSSIBLE TORNADO DETERMINATION.
1006 PM FLASH FLOOD STROUD TWP 40.96N 75.21W
09/04/2012 MONROE PA COUNTY OFFICIAL
WATER ON ROADWAY
1055 PM FLASH FLOOD STROUDSBURG 40.98N 75.20W
09/04/2012 MONROE PA PUBLIC
STANDING WATER ON ROADS AND POOR DRAINAGE AREAS.
&&
EVENT NUMBER PHI1200708 PHI1200709 PHI1200710 PHI1200714 PHI1200715
PHI1200716 PHI1200717
POSpecial weather statement, Sep 4, 11:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 AM EDT WED SEP 5 2012
NJZ001-050430-
SUSSEX NJ-
1200 AM EDT WED SEP 5 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 1200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUSSEX...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4132 7460 4131 7458 4122 7438 4120 7437
4113 7461 4129 7471 4133 7462
IOVINO